# SDR CA970128011

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 65-B80
- Engine: Lyc IGSO540A1D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 50430043163
- Condition: Cracked
- Location: Cabin Door
- Part time: 7,437 hours
- Component: Beech, 50430043622
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABIN DOOR HINGE HAD EXCESSIVE PLAY. WHILE REPLACING THE RIVETS A CRACK WAS FOUND IN THE STRUCTURE.
